Corrigendum: Generalizing evidence from randomized trials using inverse probability of sampling weights
Ashley L. Buchanan and
Michael G. Hudgens
Journal of the Royal Statistical Society Series A, 2022, vol. 185, issue 1, 443-444
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/rssa.12674
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssa:v:185:y:2022:i:1:p:443-444
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-985X
Access Statistics for this article
Journal of the Royal Statistical Society Series A is currently edited by A. Chevalier and L. Sharples
More articles in Journal of the Royal Statistical Society Series A from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().